Maksa, Gyula István and Páles, Zsolt (2015) Convexity with respect to families of means. AEQUATIONES MATHEMATICAE, 89 (1). pp. 161-167. ISSN 0001-9054
|
Text
1512.07272.pdf Available under License Creative Commons Attribution. Download (147kB) | Preview |
Official URL: https://doi.org/10.1007/s00010-014-0281-7
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 11 Dec 2023 14:29 |
Last Modified: | 11 Dec 2023 14:29 |
URI: | http://real.mtak.hu/id/eprint/182391 |
Actions (login required)
![]() |
Edit Item |